American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Abraham Zaks. Half factorial domains. Bull. Amer. Math. Soc. 82 (1976) 721-723. MR 0407001.
Abstract, references, and article information
View Article: PDF

[2] William Pardon. Local surgery and applications to the theory of quadratic forms. Bull. Amer. Math. Soc. 82 (1976) 131-133. MR 0397751.
Abstract, references, and article information
View Article: PDF

[3] Wilberd van der Kallen, Hendrik Maazen and Jan Stienstra. A presentation for some $K_2 \left({n,R} \right)$. Bull. Amer. Math. Soc. 81 (1975) 934-936. MR 0376818.
Abstract, references, and article information
View Article: PDF

[4] Anthony Bak. The computation of surgery groups of odd torsion groups. Bull. Amer. Math. Soc. 80 (1974) 1113-1116. MR 0494156.
Abstract, references, and article information
View Article: PDF

[5] S. Bloch. Torsion algebraic cycles, $K_2$, and Brauer groups of function fields. Bull. Amer. Math. Soc. 80 (1974) 941-945. MR 0382265.
Abstract, references, and article information
View Article: PDF

[6] David M. Arnold. Grothendieck and Whitehead groups of torsion free Abelian groups. Bull. Amer. Math. Soc. 79 (1973) 723-724. MR 0325803.
Abstract, references, and article information
View Article: PDF

[7] S. M. Gersten. Higher $K$-theory for regular schemes. Bull. Amer. Math. Soc. 79 (1973) 193-196. MR 0308124.
Abstract, references, and article information
View Article: PDF

[8] David Eisenbud and E. Graham Evans Jr.. Basic elements: Theorems from algebraic $K$-theory. Bull. Amer. Math. Soc. 78 (1972) 546-549. MR 0297755.
Abstract, references, and article information
View Article: PDF

[9] R. Keith Dennis and Michael R. Stein. A new exact sequence for $K_2 $ and some consequences for rings of integers. Bull. Amer. Math. Soc. 78 (1972) 600-603. MR 0302631.
Abstract, references, and article information
View Article: PDF

[10] S. M. Gersten. On the spectrum of algebraic $K$-theory. Bull. Amer. Math. Soc. 78 (1972) 216-219. MR 0299657.
Abstract, references, and article information
View Article: PDF

[11] Richard Elman and T. Y. Lam. Pfister forms and $K$-theory of fields. Bull. Amer. Math. Soc. 77 (1971) 971-974. MR 0283004.
Abstract, references, and article information
View Article: PDF

[12] David L. Rector. $K$-theory of a space with coefficients in a (discrete) ring. Bull. Amer. Math. Soc. 77 (1971) 571-575. MR 0292067.
Abstract, references, and article information
View Article: PDF

[13] S. M. Gersten and D. L. Rector. A relation between two simplicial algebraic $K$-theories. Bull. Amer. Math. Soc. 77 (1971) 397-399. MR 0276305.
Abstract, references, and article information
View Article: PDF

[14] Irwin S. Pressman. Endomorphisms of exact sequences. Bull. Amer. Math. Soc. 77 (1971) 239-242. MR 0268254.
Abstract, references, and article information
View Article: PDF

[15] Manfred Knebusch, Alex Rosenberg and Roger Ware. Structure of Witt rings, quotients of abelian group rings and orderings of fields. Bull. Amer. Math. Soc. 77 (1971) 205-210. MR 271091.
Abstract, references, and article information
View Article: PDF

[16] S. M. Gersten. Homotopy theory of rings and algebraic $K$-theory. Bull. Amer. Math. Soc. 77 (1971) 117-119. MR 0288164.
Abstract, references, and article information
View Article: PDF

[17] S. M. Gersten. $K$-theoretic interpretation of tame symbols on $k\left( t \right)$. Bull. Amer. Math. Soc. 76 (1970) 1073-1076. MR 0263895.
Abstract, references, and article information
View Article: PDF


Results: 1 to 17 of 17 found      Go to page: 1